# SDR XCGA20140603001

- Difficulty date: June 3, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N560RK
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600407
- Aircraft time: 6,375 hours, 5,756 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 40955
- Part serial: 3701
- Condition: Corroded
- Location: Brake System
- Part time: 6,375 hours, 5,756 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT ON LANDING ROLL OUT THE BRAKES GAVE WAY.  THE PILOT HAD ENOUGH BRAKING ACTION TO SAFELY TAXI IN.  TROUBLE SHOT THE BRAKING SYS & FOUND CORROSION ON THE RT WHEEL SPEED TRANSDUCER CONNECTOR.  THE WHEEL SPEED TRANSDUCER & THE CONNECTOR WERE REPLACED.  THE ACFT WAS HIGH SPEED TAXIED & OPERATIONS TESTED WITH NO DEFECTS NOTED.  THE AIRPLANE WAS RETURNED TO SERVICE.
